# SDR VNAA2015031700023

- Difficulty date: March 17, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 26,663 hours, 26,889 cycles
- Engine: Ge CF343B1
- Engine time: 25,021 hours, 25,191 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Part number: 6018T30P14
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LOUD VIBRATION ON TAKEOFF AND LT FAN VIBRATION OF 1.6. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE COMPLIED WITH BIRD STRIKE INSPECTION AND FOUND DAMAGE TO LT ENGINE FAN BLADES FROM BIRD STRIKE.  NO OTHER DEFECTS NOTED.  MAINTENANCE R & R DAMAGED FAN BLADES ON LT ENGINE AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
